# SDR C2XA09TY273

- Difficulty date: December 14, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 24,083 hours, 23,000 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014003
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG AFT TRUNNION PITTED.  REWORKED TRUNNION WITH BORE MACHINE IAW EC5750-01398.
